# SDR RAIA0002017

- Difficulty date: February 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- System (JASC): 7600 · Engine Controls
- Part: Sensor
- Part number: 31055016
- Condition: Failed
- Location: Lt Engine
- Part time: 2,566 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 6212-DCA, LEFT IEC FAULTED DURING TAXI.  MAINTENANCE REPLACED LEFT P2 SENSOR.
